Google Scholar: citas
Subelliptic Poincaré inequalities: the case p < 1
Buckley, S.
Koskela, P.
Lu, G.

Fecha: 1995
Resumen: We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. In particular, they remain true for solutions to certain classes of subelliptic equations. Our results complement the earlier results in these directions for p ≥ 1.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 313-334, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_39295_08

22 p, 196.7 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2010-09-17, última modificación el 2019-02-09

   Favorit i Compartir